# SDR UHLA2011052100179

- Difficulty date: May 21, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 18,496 hours, 11,389 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Sticks
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DISARMING LEVER STICKS.  MAINTENANCE PERFORMED OPS CHECK ON R2 DOOR DISARMING LEVER IAW EMB 170 MM 52-12-20.  OPS CHECK GOOD.
